Items where Division is "Jnana Bharathi / Central College Campus > Department of Statistics" and Year is 2010

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: H | J | P
Number of items: 6.


Harishchandra, K. and Kammasandra, M. (2010) Statistical inference on software reliability assuming exponential fault correction time. Economic Quality Control, 25 (2). pp. 269-279. ISSN 1869-6147


Javali, S.B. and Pandit, P.V. (2010) Using zero inflated models to analyze dental caries with many zeroes. Indian Journal of Dental Research, 21 (4). pp. 480-485. ISSN 09709290

Javali, S.B. and Pandit, P.V. (2010) A comparison of ordinal regression models in an analysis of factors associated with periodontal disease. Journal of Indian Society of Periodontology, 14 (3). pp. 153-159. ISSN 0975-1580


Pandit, P.V. and Nagaraj, V.Gudaganavar. (2010) On Robustness of a Sequential Test for Scale Parameter of Gamma and Exponential Distributions. Applied Mathematics and Computation, 1. pp. 274-278. ISSN 0096-3003

Parmeshvar V. Pandith, . and Math, C M. (2010) ON SELECTING BEST IFRA POPULATION:A LARGE SAMPLE APPROACH. Indian journal of Mathematics and Mathematical Sciences, 6 (2). pp. 233-239. ISSN 0973-3329

Parmeshvar V. Pandith, . and Nagraj, V. (2010) ON DETECTING NEW BETTER THAN USED PROPERTY OF LIFE DISTRIBUTIONS. Arya Bhatta Journal of Mathematics And Informatics, 2 (1). pp. 1-8. ISSN 0975-7139

This list was generated on Tue Dec 7 22:49:55 2021 IST.